# SDR ENHA202012180001

- Difficulty date: December 14, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N25JA
- Make and model: Cessna 208B
- Aircraft serial: 208B1212
- Aircraft time: 23,688 hours, 58,317 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,567 hours, 4,038 cycles
- Propeller: Hartzl HCB3M
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Failed
- Location: Lt Brake Caliper
- Part time: 23,688 hours, 58,317 cycles
- Component: Brake, Cleveland
- Component part number: 09116101
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND BRAKE CALIPER LOWER ANCHOR BOLT FAILED, BOLT DEPARTED AIRCRAFT.  BRAKE LOCKED UP.
